BibTeX record journals/ajc/Assaf97

download as .bib file

@article{DBLP:journals/ajc/Assaf97,
  author    = {Ahmed M. Assaf},
  title     = {Modified group divisible designs with block size 4 and {\(\lambda\)}{\textgreater}1},
  journal   = {Australasian J. Combinatorics},
  volume    = {16},
  pages     = {229--238},
  year      = {1997},
  url       = {http://ajc.maths.uq.edu.au/pdf/16/ocr-ajc-v16-p229.pdf},
  timestamp = {Wed, 23 Aug 2017 14:49:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/Assaf97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier